advertisement
Question
Posted by: Didee | 2004/01/27

Utrogestan

I was pescribed Utrogestan approx 6 months ago. This was to regulate my periods which had become very irregular (gynae suspects that I am not ovulating). This tablet has not helped in the least. I am still having a period for 1 week, off for 2 weeks on for a week off for 3 weeks, etc etc. Its driving me mad.

Is it advisable to go on the Pill to regulate my periods?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you go back to your gynaecologist. It may be that the Pill would be a good idea, but you first need to have some tests to see why your periods are irregular.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Inc | 2004/01/27

My goodness... that is interesting! I was on Utrogestan from 20 weeks of pregnancy to prevent a miscarriage! So I assume that it should stop bleeding? I know that it is supposed to be some hormone... but I dont know what functions it serves.

Reply to Inc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement